# SDR SIMA20170109003

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 15,702 hours, 10,952 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6100928
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 FOUND NR 2 LT EXTERIOR EMERGENCY LIGHT INOP. R&R BULB IAW AMM 33-51-15 DID NOT FIX REF LGPG 4124628 / 1 FOR DEFERRAL.  REMOVED AND REPLACED LEFT HAND WING OVER EXTERIOR EMERGENCY LIGHT IAW AMM 33-51-15. OPS CHECK GOOD. EXTERNAL EMERGENCY LIGHT P/N 2LA004305-75 S/N 1623279
